# SDR CAL960129

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1010
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND SKIN CORRODED AT FS 1010, STRINGER 28L.  THE CORRODED SECTION OF SKIN WAS CUT OUT. A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-2, 53-30-3, AND 51-10-2.  A STRINGER SECTION AND TWO CAP SPLICES WERE FABRICATED AND INSTALLED IAW SRM 53-10-3 AND 51-10-2.  (M)
